# SDR SWAA2024052187559

- Difficulty date: May 18, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N422WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29826
- Aircraft time: 73,745 hours, 43,725 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1; R1 AND R 2 DOORS SECONDARY RELEASE DOES NOT HAVE YELLOW COVER SHOWING OVER RELEASE ON ESCAPE SLIDES<[01] REPOSITIONED YELLOW FLAP COVER OVER SECONDARY RELEASE ON L1; R1 AND R 2 EMERGCY EXIT SLIDES PER AMM 25-66-02 AND REFERENCE MT 725-61-06 STEP L(3)
